I wish there were a "secret sauce" that worked for all of us to restore libido. Not surprisingly, it's more complicated than that.
It's somewhat unusual to have an abrupt change to libido; for most women, it's a "slow drift." The first thing to consider with a dramatic change is any new or different medications. There are quite a few that have effects on desire: blood pressure, pain, and mood medications (antidepressants) to name a few. If you have had a change, you can work with your doctor to experiment with dosage or medications; let him or her know of this unintended side effect.
You ask about Cialis and similar products. They can help with orgasm (as they do for men), by arousing blood supply to the genitals, but they don't have an effect on libido or desire.
One option to consider is testosterone. While it's thought of as a male hormone, it's also present in women and is linked to libido. Some physicians aren't willing to prescribe it for women because it's an "off-label" use, but 60 percent of women report significant improvement in libido with testosterone replacement, and 20 percent of U.S. prescriptions for testosterone are now for women.
The other factor important to consider is mindfulness--which we might also call intentionality. While you may not feel desire that motivates you to be sexual right now, you know your long-time partner does. You can make the decision (together) that you will continue this activity together, including foreplay. (And I note a recent study that linked frequency of sexual activity with the quality of relationships, which confirmed my intuition.) When you make that decision, sex is a "mindful" activity: You anticipate and plan it and prepare physically and emotionally for an optimal experience with your partner.
Many women grieve the loss of a part of their lives that was once so important and fulfilling. It's most often an unnecessary loss, and staying sexually active has many health benefits as well as giving us feelings of both individual wholeness and connection to our partners.